Actifed Tabs 12s

€7.60

Code 1824

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose.

Add to Basket
Product Description

Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh

How to use

Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.

Ingredients

Ingredients: Each tablet contains: 2.5mg Triprolidine Hydrochloride and 60mg Pseudoephedrine Hydrochloride. Other ingredients: Lactose Monohydrate, Maize starch, Povidone, Magnesium stearate (E572).

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty